# SDR UPS01836146

- Difficulty date: June 5, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 69,713 hours, 23,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT PIT FS 1160, L36-L35 BATHTUB FITTING IS CRACKED.  REMOVED DAMAGED FITTING, FABBED SPLICE ANGLES, ALODINED AND PRIMED.  INSTALLED NEW FITTING AND SPLICE ANGLES IAW DC8 SRM 53-2-0, 51-1-8, 51-1-20D.
